# SDR QXEA2013052401029

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 5,739 hours, 5,863 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: AH2542AT03
- Part serial: 345
- Condition: Malfunctioned
- Location: Interphone
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL, HI-LOW CHIME HEARD IN FLIGHT DECK AND CABIN, NOT TRIGERRED.  AFT F/A EMERGENCY LIGHT IS NOW ON ALL THE TIME BUT DIMLY LIT.  ATTEMPTS TO USE EMERGENCY CALL FROM ALL PILOT & F/A STATIONS DOES NOT TRIGGER THE THE HI-LOW CHIME.  THE LIGHT FLASH RED AS NORMAL.  ALL OTHER INTERPHONE, PA, CHIMES WORK NORMALLY.  REMOVED AFT F/A HAND SET IAW 23-31-11-000-801 INSTALLED NEW UNIT IAW 23-31-11-400-801 C/W OPS TEST IAW 23-31-00-710-801 OPS TEST GOOD.
